MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,3.5 MINI,30MM LGTH; BONE FIXATION SCREW/PLATE

ARTHREX, INC. COMPR FT SCRW,3.5 MINI,30MM LGTH; BONE FIXATION SCREW/PLATE
Model Number COMPR FT SCRW,3.5 MINI,30MM LGTH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via e-mail that a patient underwent a first mtp joint fusion on (b)(6) 2021 and on the patients normal follow-up this week, an x-ray shows that both screws have broken and the joint has not fused.Attached are the x-rays from the post-op visit.No additional information.Additional information requested.Additional information provided 09/29/2021: the date of the primary procedure was on (b)(6) 2021 for a first mtp fusion.The primary procedure took place at (b)(6) surgicenter, arthrex account (b)(4).The implanted device(s) were ar-8730-32h and ar-8730-30h.If the patient agrees to a second surgery, then the broken screws would be removed.The patient is currently seeking a second opinion.No revision scheduled as this time.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation identified that both screws had fractured.However, without the return of the device, further investigation cannot be performed.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
COMPR FT SCRW,3.5 MINI,30MM LGTH
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19490025
Report Number1220246-2024-05159
Device Sequence Number7107024
Product Code HRS
UDI-Device Identifier00888867127043
UDI-Public00888867127043
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,3.5 MINI,30MM LGTH
Device Catalogue NumberAR-8730-30H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown